U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Im on helidac (bismuth subsalicylate metronidazole and tetracycline) therapy for h-pylori. side effects are real bad, will they last?

1 doctor answer2 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Helidac (bismuth subsalicylate metronidazole and tetracycline) therapy: The side effects will go away once you have finished the course of treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 41-year-old member asked:

Im on helidac (bismuth subsalicylate metronidazole and tetracycline) therapy for h-pylori. Will these side affects go away?

1 doctor answer1 doctor weighed in
Dr. Howard Hack
Internal Medicine 33 years experience
Yes.: The side effects typically dispute after completion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.